Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

The asymptotic behavior of solutions to the repulsive n-body problem

Title data

Rein, Gerhard:
The asymptotic behavior of solutions to the repulsive n-body problem.
In: SIAM Journal on Mathematical Analysis. Vol. 50 (2018) Issue 1 . - pp. 1-4.
ISSN 1095-7154
DOI: https://doi.org/10.1137/17M1116271

Official URL: Volltext

Abstract in another language

The n-body problem with a purely repulsive Coulomb interaction is considered. It is shown that for large times t the distance between any two particles grows linearly in t.
The trajectory of each particle is asymptotically a straight line with a fixed velocity which is different for different particles.

Further data

Item Type: Article in a journal
Refereed: Yes
Keywords: n-body problem; repulsive interaction; asymptotic behavior
Subject classification: AMS subject classifications: 70F10, 34C11
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Professorship Applied Mathematics (Applied Analysis) > Professorship Applied Mathematics (Applied Analysis) - Univ.-Prof. Dr. Gerhard Rein
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Professorship Applied Mathematics (Applied Analysis)
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 31 Jan 2018 08:09
Last Modified: 31 Jan 2018 08:09
URI: https://eref.uni-bayreuth.de/id/eprint/42143